YNAO OpenIR  > 太阳物理研究组
Low dimensional chaos from the group sunspot numbers
Li QX(李启秀)1,2; Li KJ(李可军)1; Li, QX (reprint author), Chinese Acad Sci, Natl Astron Observ, Yunnan Observ, Kunming 650011, Peoples R China.
发表期刊CHINESE JOURNAL OF ASTRONOMY AND ASTROPHYSICS
2007
卷号7期号:3页码:435-440
DOI10.1088/1009-9271/7/3/14
产权排序第1完成单位
收录类别SCI
关键词Sun : Activity Sun : Sunspot Chaos Sun : Wolf Sunspot Numbers
摘要We examine the nonlinear dynamical properties of the monthly smoothed group sunspot number R-g and find that the solar activity underlying the time series of R-g, is globally governed by a low-dimensional chaotic attractor. This finding is consistent with the nonlinear; study results of the monthly Wolf sunspot numbers. We estimate the maximal Lyaponuv exponent (MLE) for the R-g series to be positive and to equal approximately 0.0187 +/- 0.0023 (month(-1)). Thus, the Lyaponuv time or predictability time of the chaotic motion is obtained to be about 4.46 +/- 0.5 years, which is slightly different with the predictability time obtained from R-z. However, they both indicate that solar activity forecast should be,done only for,a short to medium term due to the intrinsic complexity of the time behavior concerned.
语种英语
学科领域Astronomy & Astrophysics
文章类型Article
ISSN1009-9271
URL查看原文
归档日期2007-06-22
WOS记录号WOS:000247553300014
WOS研究方向Astronomy & Astrophysics
WOS类目Astronomy & Astrophysics
关键词[WOS]SOLAR-ACTIVITY RECONSTRUCTION ; TIME-SERIES ; LYAPUNOV EXPONENTS ; CYCLE
引用统计
被引频次:10[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ynao.ac.cn/handle/114a53/6112
专题太阳物理研究组
通讯作者Li, QX (reprint author), Chinese Acad Sci, Natl Astron Observ, Yunnan Observ, Kunming 650011, Peoples R China.
作者单位1.National Astronomical Observatories / Yunnan Observatory, Chinese Academy of Sciences, Kunming 650011
2.Graduate School of Chinese Academy of Sciences, Beijing 100049
推荐引用方式
GB/T 7714
Li QX,Li KJ,Li, QX . Low dimensional chaos from the group sunspot numbers[J]. CHINESE JOURNAL OF ASTRONOMY AND ASTROPHYSICS,2007,7(3):435-440.
APA Li QX,Li KJ,&Li, QX .(2007).Low dimensional chaos from the group sunspot numbers.CHINESE JOURNAL OF ASTRONOMY AND ASTROPHYSICS,7(3),435-440.
MLA Li QX,et al."Low dimensional chaos from the group sunspot numbers".CHINESE JOURNAL OF ASTRONOMY AND ASTROPHYSICS 7.3(2007):435-440.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Low Dimensional Chao(172KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Li QX(李启秀)]的文章
[Li KJ(李可军)]的文章
[Li, QX (reprint author), Chinese Acad Sci, Natl Astron Observ, Yunnan Observ, Kunming 650011, Peoples R China.]的文章
百度学术
百度学术中相似的文章
[Li QX(李启秀)]的文章
[Li KJ(李可军)]的文章
[Li, QX (reprint author), Chinese Acad Sci, Natl Astron Observ, Yunnan Observ, Kunming 650011, Peoples R China.]的文章
必应学术
必应学术中相似的文章
[Li QX(李启秀)]的文章
[Li KJ(李可军)]的文章
[Li, QX (reprint author), Chinese Acad Sci, Natl Astron Observ, Yunnan Observ, Kunming 650011, Peoples R China.]的文章
相关权益政策
暂无数据
收藏/分享
文件名: Low Dimensional Chaos from the Group Sunspot Numbers.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。